# SDR A6WA200840548

- Difficulty date: July 22, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 12,314 hours, 11,431 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE ILLUMINATED AT 100FT AGL WITH FLAPS AT 45 DEGREES, MESSAGE ILLUMINATED APPROXIMATELY 1 MINUTE AFTER FLAPS INDICATED AT 45 DEGREES.  C/W AWAC SUPP 98-018B RESET C/B`S INTERROGATED FECU, RAN FLAP SYS NO DEFECTS NOTED AT THIS TIME.
